# SDR 98ZZZX1104

- Difficulty date: March 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N974SG
- Make and model: Cessna 182S
- Aircraft serial: 18280083
- Engine: Lyc IO540*
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Harness
- Condition: Damaged
- Location: Engine Ignition
- Part time: 35 hours
- Component: Slick
- Stage of operation: IN
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING, ROUGH MAG DROP DISCOVERED DURING RUN-UP.  DISCOVERED NYLON TIE WRAPS HOLDING IGNITION HARNESS LEADS TOGETHER IN BUNDLES SO TIGHT THE LEADS WERE DISTORTED.  IGNITION LEADS WERE DISCOVERED STRETCHED TIGHT BETWEEN ENGINE AND MOUNT.  FAULT DISCOVERED TO BE WHERE A NYLON TIE WRAP HAD CHAFED THROUGH SHIELDING AND BROKEN INNER INSULATION OF ONE IGNITION LEAD ALLOWING LEAD TO SHORT DURING OPERATION.  OTHER LEADS DISCOVERED DAMAGED.  SUBMITTER FEELS SERIOUS PROBLEM EXISTS SINCE LEAD FAILED WITH EXTREME LOW TIME IN SERVICE.
